MAUDE Adverse Event Report: ZIMMER SPINE FINAL SCREWDRIVER SHAFT; INSTINCT JAVA SYSTEM

ZIMMER SPINE FINAL SCREWDRIVER SHAFT; INSTINCT JAVA SYSTEM
Catalog Number 046W1AN00640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was examined.The tip was found to be fractured.Previous failures of this nature have been attributed to a concentration of stresses due to improper seating an/or off-axis forces.The complaint is confirmed.There were no manufacturing issues detected which would have contributed to this event.The labeling was reviewed and found to contain instructions regarding device usage.
 
Event or Problem Description
It was reported that during the procedure the tip of the driver twisted.No further surgical information was provided and no reported patient impacts.However, device evaluation by zimmer biomet personnel found the tip of the driver to be fractured.

Brand Name
FINAL SCREWDRIVER SHAFT
Common Device Name
INSTINCT JAVA SYSTEM
Manufacturer (Section D)
ZIMMER SPINE
23 parvis des chartrons
cite mondiale
bordeaux, cedex 33080
FR  33080
MDR Report Key10171489
Report Number3003853072-2020-00047
Device Sequence Number2152424
Product Code NKB
UDI-Device Identifier00889024342187
UDI-Public(01)00889024342187(10)A2696203A(11)180613
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K111301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number046W1AN00640
Device Lot NumberA2696203A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1